|SINUS AND NASAL DECONGESTANT TABLETS, NO PSE, 250 PER BOX|
|Item #: 60529|
This product was added to our catalog on .
Our pseudoephedrine-free sinus and nasal decongestant tablets provide temporary relief of nasal congestion due to the common cold, hay fever or other upper respiratory allergies and a stuffy nose. Active ingredient (in each tablet): phenylephrine HCI 5 mg.